WoRMS name details

Checked: verified by a taxonomic editorAnodontia (Euanodontia) perplexa (Cotton & Godfrey, 1938)

464084  (urn:lsid:marinespecies.org:taxname:464084)

Unaccepted: synonym, or anything that is not accepted unaccepted
Species
marine
Bouchet, P.; Taylor, J. (2013). Anodontia (Euanodontia) perplexa. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=464084 on 2017-12-14

Date
action
by
2010-03-06 07:04:47Z
created
2013-02-11 16:35:08Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Taylor J.D. & Glover E.A. (2005). Cryptic diversity of chemosymbiotic bivalves: a systematic revision of worldwide Anodontia (Mollusca : Bivalvia : Lucinidae). Systematics and Biodiversity 3(3): 281-338 [details]